# SDR VNAA202107019992

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 37,454 hours, 36,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670321181
- Condition: Corroded
- Location: Bs 379 S23-25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 379 FRAME IS CORRODED FROM STR 23R-25R.  REMOVED FRAME AT FS 379 IAW CRJ 700 SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01. INSTALLED SERVICEABLE FRAME FS 379 RH IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
